The Michigan Mathematical Journal

Ideals of compact operators on Hilbert space.

Arlen Brown, Carl Pearcy, and Norberto Salinas

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 18, Issue 4 (1971), 373-384.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029000743

Digital Object Identifier
doi:10.1307/mmj/1029000743

Mathematical Reviews number (MathSciNet)
MR0291819

Zentralblatt MATH identifier
0225.46066

Subjects
Primary: 46L99: None of the above, but in this section
Secondary: 47B10: Operators belonging to operator ideals (nuclear, p-summing, in the Schatten-von Neumann classes, etc.) [See also 47L20]

Citation

Brown, Arlen; Pearcy, Carl; Salinas, Norberto. Ideals of compact operators on Hilbert space. Michigan Math. J. 18 (1971), no. 4, 373--384. doi:10.1307/mmj/1029000743. https://projecteuclid.org/euclid.mmj/1029000743


Export citation